# SDR ASOA01277

- Difficulty date: December 12, 2001
- Submitted: January 7, 2002
- Operation: Air carrier
- Aircraft: N635AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Attach Fitting
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, THE LEFT AFT WING FITTING AT FRAME 27 WAS FOUND TO BE ELONGATED.  THE HOLE IN THE FRAME WAS ALSO ELONGATED.  MAINTENANCE FABRICATED A NEW FITTING AND REPAIRED THE ELONGATED HOLE IAW ASA EO 72-53-0122.  THIS EO REF SRM 51- AND ATR DRAWING 15S 535R 0181.  THIS EO ALSO INCLUDES REPAIR SPECIFICATIONS FOR THE LEFT AFT WING FITTING AT FRAME 27 FOR AIRCRAFT.  AIRCRAFT WILL RETURN TO SERVICE UPON COMPLETION OF C-CHECK.  (M)
